# SDR AALA201705169037

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 14,103 hours, 5,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT THE FORWARD LEFT OVERWING EXIT HAS A MISSING LENS.   INSTALLED A NEW LENS IAW AMM 33-51-01-960-801.  OPERATIONAL CHECKED GOOD.
